# SDR DALA2024091909207

- Difficulty date: September 16, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N397DA
- Make and model: Boeing 737832
- Aircraft serial: 30537
- Aircraft time: 69,396 hours, 32,397 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0561919) CORROSION AT STA 787-794 RBL 24 WL 156 ON AFT CARGO DOOR LOWER SILL INTERCOSTAL WEB. REMOVED AND REPLACED INTERCOSTAL WEB ON BS 787-794, RBL 24 WL 156, IAW B737 SRM-51-40-02, DWG 146A8370 REV: A.
